# SDR R61A201909130958

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CRACK ON RIB 12A INTERNALLY ON RT HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR FWD/AFT OF 6TH RIVET FROM FRONT SPAR LOWER RIVET ROW. REMOVED AND REPLACED RT HORIZONTAL STABRIB 12A PER SRM 51-40-08. APPLIED SURFACE PROTECTION TO FASTENERS PER SRM 51-23-05, 51-23-06. SEE WIPS FOR WORK PERFORMED.  SEE W/O H6951 SN 648 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
